Results 1 to 6 of 6

Thread: trouble adjusting

  1. #1
    New Community Member
    Join Date
    Nov 2006
    Location
    long island
    Posts
    7

    Default trouble adjusting

    Hi-

    I've been in hospital again, first time in a year but there nevertheless.My medication was completely changed, a change I desired, now been on this mix)zyprexa and prosac)for almost five weeks and I am having trouble functioning.I will stop suddenly "stuck", and stare off, and have mild anxiety and inner restlessness.I am beginning to think it was a mistake to go to the hospital and have my meds changed.I was on a relatively high dose of seroquel 450 mg.and abilify 30 mg.In the back of my mind I had wanted to drop some of the weight I had gained,but also was waking at night frequently and having trouble falling asleep as well.I know I should give the zyprexa a fair shake but I can do without the prosac side affects,Ive called my doc twice, he hasnt got back yet but it is only monday.I know I can be better than I am at this moment, that Ive done well in the past and that things take time.Its hard to go through it tho.

    patty

  2. #2
    Distinguished Community Member
    Join Date
    Oct 2006
    Posts
    327

    Default

    Patty, that was a good idea to call your doctor. I would think that after five weeks you shouldn't have any side affects.

    At least when you went in the hospital they didn't add more. I've been in the hospital several times and at one time I was up to eight different drugs. They just kept adding.

    I'm now on the abilify 30 mg also, I'm luckey I haven't had any side affects. Prosac and me didn't get along made me too jumpy.

    Hope your doc calls you soon to help.
    Take care,
    Dawn

  3. #3

    Default

    Patty,

    I can surely relate to what your going through.

    I have been on the same meds and dosage for about 5 years or longer, I was put on cymbalta for nerve pain and also depression due to the CP.

    It had stopped working for me and my nerve pain was terrible so the Dr. tapered me off cymbalta and put me on a different med well I couldn't take it, so they want to start me on a different one, so some how it ends up I am off all meds of this type and am losing my mind they wanted me to clean my system out so we would know what was side effects of the new meds and not effects of the ones still in my system.

    I have no idea how I ended up like this I know better and I know they do but I am now cold turkey without any form of this med and I am suffering terrible withdrawl.

    Anyway I understand how your feeling and wish you the best in getting back to where you feel better.

    Linda

  4. #4
    Distinguished Community Member houghchrst's Avatar
    Join Date
    Oct 2006
    Posts
    1,185
    Blog Entries
    85

    Default

    Patty I hope you find something that works for you. I hate having to take all the different meds. Can really screw with your mind.

  5. #5
    Community Member
    Join Date
    Feb 2010
    Location
    Blue Ridge of Virginia
    Posts
    79

    Default

    Sending you hugs, I know what' it's like trying to survive the Medication Roulette....Good luck!
    Dx: Epilepsy; depression; chronic GERD and peptic ulcer disease; pelvis and spine damage from accident.

  6. #6
    Distinguished Community Member
    Join Date
    Oct 2006
    Posts
    897

    Default

    try to keep a positive attitude Patty. there's a solution out there somewhere. wishing you better times ahead!

    Suede,also hope you get some relief soon!

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  


BTC Inc's Disclaimer and Privacy Policy

The material on this site is for information & support purposes only, and is not a substitute for medical advice provided by a licensed health care provider. Always consult your doctor before trying anything that you find online.